# SDR BAQA093638

- Difficulty date: February 17, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,146 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151321
- Part serial: 202
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,048 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE DIVES IN FORWARD FLIGHT. BLADE WAS INSTALLED .2 HOURS SINCE WE HAD RECEIVED AS AN EXCHANGE UNDER OUR PO 8-080114-10. BLADE HAS ACCUMULATED 106.1 HOURS SINCE 10/23/2001 AND HAS BEEN REPAIRED THREE TIMES IN THAT TIME SPAN WITH THIS BEING THE FOURTH. AIR METHODS HAD BLADE INSTALLED ON A/C 7111 ON 02/26/2003 FOR A TOTAL OF .3 HOURS BEFORE RECEIVED.
